# SDR ASOA2016042514850

- Difficulty date: April 25, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISON FOUND ON LBL 9, FLOORBEAM AT FS 1031.00.  REMOVED CORROSION ON LBL9 FLOOR BEAM AT FS 1031.00 IAW SRM 51-21-06-001-001, A01.  REMOVED DAMAGED SECTION OF FLOORBEAM & TRIMMED TO FIT NEW SECTION OF FLOORBEAM, FS 1031, LBL9 REF REO 670-53-00-029 AND  EC/TC EO 700-53-0307.  COMPLETED FABRICATION & REPAIR OF FLOORBEAM IAW SRM 53-00-41-201-001, A01. FIG 53-00-41-991-830 NR COMPLIED WITH EO 700-53-0307.
